how is the effect of consuming excessive drugs on the uterus? I was late for menstruation because I took the drug excessively
Late menstruation can be triggered by various factors, including:
Physical stress and mental stress
Significant weight loss
Effects of using contraceptives
Other diseases such as diabetes, celiac disease or impaired absorption of nutrients and others
The effect of drugs on the uterus itself depends on the type of drug consumed and the dose or use. If what is consumed is hormonal drugs such as birth control pills, it can have an effect. For this reason, it is necessary to be clearer about what drug consumption is excessive and it is better if you conduct a consultation regarding the condition that underlies you taking the drug that you think is excessive in order to evaluate whether treatment is necessary or given a relatively safe and appropriate drug.
If it is late menstruation, you don't need to worry because there are many possible causes. If in the next 2 cycles you still don't have your period, you should check with your doctor to find out the cause. Strive to manage stress well, get enough rest, drink more water, exercise regularly to help your body get better so that your menstrual cycle can be more regular.
May be useful,
dr. Adhi P.